MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. MEDEX TRANSTAR PRESSURE TRANSDUCER; PROBE, BLOOD-FLOW, EXTRAVASCULAR

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. MEDEX TRANSTAR PRESSURE TRANSDUCER; PROBE, BLOOD-FLOW, EXTRAVASCULAR
Catalog Number MX9505T
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during ward rounds, it was discovered that there was water accumulation in the suction tube.After ruling out other factors, it was found that the pressure sensor and its accessory valve were not properly sealed, causing fluid to flow into the airway connector.The problem was detected promptly; thus, the patient suffered no harm.
 
Additional Manufacturer Narrative
No device was received for investigation.Therefore, the reported complaint is unable to be confirmed.If the device is received, the investigation will be re-opened for further evaluations.

Brand Name
MEDEX TRANSTAR PRESSURE TRANSDUCER
Common Device Name
PROBE, BLOOD-FLOW, EXTRAVASCULAR
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
carretera miguel alemán km21.7
apodaca nuevo leon
MX 
Manufacturer Contact
reed covert
6250 shier rings road
dublin, OH 43016
2247062300
MDR Report Key23657091
Report Number1526863-2025-00144
Device Sequence Number14645102
Product Code DPT
UDI-Device Identifier10351688503992
UDI-Public(01)10351688503992(17)271202(10)6058640
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K942377
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMX9505T
Device Lot Number6058640
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Initial Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown